MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE RT; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE RT
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament repair surgery it was noticed that the tightrope was incorrectly assembled and no extension of the loop was possible.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Upon visual inspection, it was noted that the loop of the acl tightrope® rt was damaged.Functional testing was performed, and the loop was extended as required.No problem found.

Brand Name
ACL TIGHTROPE RT
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23083902
Report Number1220246-2025-03909
Device Sequence Number14648995
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)250220(17)300131(10)15392927
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15392927
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown